-groupoids and homotopy types
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 32 (1991) no. 1, p. 29-46
@article{CTGDC_1991__32_1_29_0,
     author = {Kapranov, M. M. and Voevodsky, V. A.},
     title = {$\infty $-groupoids and homotopy types},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {32},
     number = {1},
     year = {1991},
     pages = {29-46},
     zbl = {0754.18008},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1991__32_1_29_0}
}
Kapranov, M. M.; Voevodsky, V. A. $\infty $-groupoids and homotopy types. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 32 (1991) no. 1, pp. 29-46. http://www.numdam.org/item/CTGDC_1991__32_1_29_0/

[A] I. Aitchinson, The geometry of oriented cubes, Macquarie Math. Report 86.0082, Sydney, 1986.

[BH 1 ] R. Brown, P. Higgins, The algebra of cubes, J. Pure Appl. Algebra, 1981, 21, pp. 233-260. | MR 617135 | Zbl 0468.55007

[BH2] R. Brown, P. Higgins, The equivalence of ∞-groupoids and crossed complexes, Cah. Top. Geom. Diff., 1981, 22, pp. 371-386. | Numdam | Zbl 0487.55007

[Gr] A. Grothendieck, Pursuing stacks, Manuscript, 1983 (distributed from UCNW, Bangor, U.K.).

[GU] P. Gabriel, F. Ulmer, Lokal praesentierbare Kategorien, Lecture Notes in Math. N.221, Springer 1971. | MR 327863 | Zbl 0225.18004

[GZ] P. Gabriel, M. Zisman, Calculus of fractions and homotopy theory, Ergenbisse der Math., Bd. 35, Springer, 1967. | MR 210125 | Zbl 0186.56802

[J] M. Johnson, The combinatorics of n-categorical pasting, J. Pure Appl. Algebra, 1989, 62 (3) 211-225. | MR 1026875 | Zbl 0694.18007

[KV] M.M. Kapranov, V.A. Voedodsky, Combinatorial-geometric aspects of polycategory theory: pasting schemes and higher Bruhat orders, (these Proceedings). | Numdam | Zbl 0748.18010

[L] J.-L. Loday, Spaces with finitely many non-trivial homotopy groups, J. Pure Appl. Algebra, 1982, v.24, pp. 179-202. | MR 651845 | Zbl 0491.55004

[M] S. Mac Lane, Categories for working mathematicians, Springer 1971. | MR 354798 | Zbl 0906.18001

[MS] Y.I. Manin, V.V. Schechtman, Arrangements of hyperplanes, higher braid groups and higher Bruhat orders, Adv. Studies in Pure Math., 1989, v.17. pp. 2898-308. | MR 1097620 | Zbl 0759.20002

[P] A.J. Power, A 2-categorical pasting theorem, J. of Algebra, 1990, v. 129, N.2, pp. 439-445. | MR 1040947 | Zbl 0698.18005

[S1] R. Street, The algebra of oriented simplexes, J. Pure Appl. Algebra, 1987, v. 49, N.3., pp. 283-335. | MR 920944 | Zbl 0661.18005

[S2] R. Street, Parity complexes, Macquarie Math. Report 88-0015, Sydney, 1988.